MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 788473.The expiration date was not provided.The calibration data was acceptable.The alarm trace did not indicate any issues.The field service engineer (fse) found an issue with the gear pump head.He replaced the gear pump head and adjusted the rinse and pressure to specifications.He cleaned the sample and reagent probe pathways.The customer ran qc which passed.The fse ran a photometer check, hardware performance check, and precision with acceptable results.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of questionable cobas integra glucose hk gen.3 results from the cobas 6000 c 501 module.Sample 1 initial result was 24 mg/dl and the repeat results from another analyzer were 91.6 mg/dl and 91.9.The repeat result from the original analyzer was 91.0 mg/dl.Sample 2 initial result was 12.0 mg/dl and the repeat result was 76.3 mg/dl.Sample 3 initial result was 20 mg/dl and the repeat result was 103 mg/dl.Sample 4 initial result was 12 mg/dl and the repeat result was 77 mg/dl.The questionable result for sample 1 was not reported outside of the laboratory.The repeat results were believed to be correct.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20561606
Report Number1823260-2024-03125
Device Sequence Number16922640
Product Code JJE
UDI-Device Identifier04015630946402
UDI-Public04015630946402
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown